# SDR CALA2025011501912

- Difficulty date: January 14, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N67845
- Make and model: Boeing 737924ER
- Aircraft serial: 42185
- Aircraft time: 31,355 hours, 11,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK FAILD TEST. ROW 35 TROUGH 39 AND R2 DOOR EMERGENCY LIGHTS INOP.   REQ. FURTHER TROUBLESHOOTING. REPLACED BATTERY PACK AT M1673 LOCATION. OPS. CK. GOOD. REF AMM33-35-00.
